# SDR ASAA2018042724419

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,471 hours, 13,029 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 INDICATES FAILED,  ADJUSTED THE SENSOR CORRECTED THE PROBLEM FOR A FEW SECONDS. BUT IT WILL THEN GO BACK TO FAIL.  ACFT GROUNDED.  RESET THE NR 2 HF TRANSCIEVER CIRCUIT BREAKER AND PERFORMED A NR 2 HF OPS CHECK TEST,  PASSED IAW FIM 23-11 TASK 806.
